# SDR FDEA201907151553

- Difficulty date: July 15, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N772FD
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 79,724 hours, 30,645 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Fitting
- Part number: 657N43135
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN - STA. 580 FLOORBEAM STUB FITTING AT LBL 45.5 HAS A CRACK IN AFT FLANGE UPPER RADIUS. COMPLIED WITH # F-5310-T0348175 P1. FUSELAGE- MAINFRAME- STA.580 FLOORBEAM SPLICE SEGMENT UPPER AFT FLANGE CRACK REPAIR.
